Abstract

We consider the tail probabilities for Brownian exit time from a class of perturbed multi-strips in Euclidean plane. Under some assumptions we prove that the long stays in a perturbed multi-strip are more likely than those in a strip of the same width. This effect is related to the existence of the trapped modes in waveguides.

Translated title of the contributionО броуновских временах выхода из модифицированных мультиполос
Original languageEnglish
Pages (from-to)1-5
JournalStatistics and Probability Letters
Volume147
DOIs
Publication statusPublished - Apr 2019

Scopus subject areas

  • Mathematics(all)
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On Brownian exit times from perturbed multi-strips'. Together they form a unique fingerprint.

Cite this